Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Spaces of mappings on topological products with applications to homotopy theory


Author: James R. Jackson
Journal: Proc. Amer. Math. Soc. 3 (1952), 327-333
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0047322-4
MathSciNet review: 0047322
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0047322-4
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society